# SDR DALA2019021508980

- Difficulty date: February 7, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY LOC -Y81 FR12 TO FR16 AT FWD GALLEY AREA, REPLACED RAIL DUMMY-Y81 LOC BTW FR12 TO FR16 AT FWD GALLEY AREA PER A319 SRM 51-72-11 AND DWG #D53112828
